# SDR AALA20150416002

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 43,010 hours, 17,674 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Deactivated
- Location: Zone 500
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT CTR TANK FUEL PRESS LOW LIGHT ILLUMINATED IN FLIGHT.  DIVERTED & EMERGENCY NOT DECLARED.  LANDING UNEVENTFUL.  FOUND LT CTR BOOST PUMP CB P91 D6 PULLED & COLLARED.  REMOVED COLLAR & RESET BREAKER.  PERFORMED OPERATIONAL TEST IAW AMM 28-22-41.  SYS CHECKED NORMAL.
